Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 49, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 19, 2023, 9:12 PM CDT for 4 counties in Kansas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2023, 9:12 PM CDT (02:12 UTC)
- Expired
- Apr 19, 2023, 10:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Douglas County, KS, Jefferson County, KS, Osage County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 86 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 9:34 PM CDT | HAIL 0.5 | 4 Nne Berryton, KS | REPORT FROM MPING: HALF-INCH (0.50 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 3:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1951 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.0
The text
As transmitted.
515
WUUS53 KTOP 200212
SVRTOP
KSC045-087-139-177-200300-
/O.NEW.KTOP.SV.W.0049.230420T0212Z-230420T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
912 PM CDT Wed Apr 19 2023
The National Weather Service in Topeka has issued a
* Severe Thunderstorm Warning for...
Southeastern Jefferson County in northeastern Kansas...
Southeastern Shawnee County in east central Kansas...
Northern Douglas County in east central Kansas...
Northern Osage County in east central Kansas...
* Until 1000 PM CDT.
* At 909 PM CDT, a severe thunderstorm was located 4 miles northwest
of Scranton, moving northeast at 40 mph. A second severe
thunderstorm was located 2 miles south of Pauline. A third severe
thunderstorms was located 3 miles northeast of Lawrence.
HAZARD...Ping pong ball size hail and 60 mph wind gusts. A second
severe thunderstorm was 2 miles southeast of Pauline, and
a third severe thunderstorm
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Southeastern Topeka, Lawrence, Carbondale, Richland, Auburn,
Burlingame, Perry, Scranton, Lecompton, Clinton, Pauline,
Williamstown, Clinton Lake and Berryton.
This includes Kansas Turnpike between mile markers 155 and 176, near
mile marker 178, and between mile markers 185 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Kansas.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Kansas.
&&
LAT...LON 3897 9508 3896 9510 3870 9595 3890 9594
3917 9518 3913 9518 3913 9519 3897 9519
3896 9517 3898 9516 3897 9512 3899 9507
3898 9506 3897 9506
TIME...MOT...LOC 0209Z 236DEG 34KT 3882 9581
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gargan4 follow-up statements
477
WWUS53 KTOP 200223
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
923 PM CDT Wed Apr 19 2023
KSC045-087-139-177-200300-
/O.CON.KTOP.SV.W.0049.000000T0000Z-230420T0300Z/
Jefferson-Shawnee-Douglas-Osage-
923 PM CDT Wed Apr 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN JEFFERSON...SOUTHEASTERN SHAWNEE...NORTHERN DOUGLAS
AND NORTHERN OSAGE COUNTIES...
At 921 PM CDT, a severe thunderstorm was located 4 miles southwest
of Berryton, moving northeast at 40 mph. A second severe storm was
located 2 miles southwest of Lepcomton.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Southeastern Topeka, Lawrence, Carbondale, Richland, Auburn,
Burlingame, Perry, Scranton, Lecompton, Clinton, Pauline,
Williamstown, Clinton Lake and Berryton.
This includes Kansas Turnpike between mile markers 163 and 176, near
mile marker 178, and between mile markers 185 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3897 9508 3896 9510 3873 9591 3893 9585
3917 9518 3913 9518 3913 9519 3897 9519
3896 9517 3898 9516 3897 9512 3899 9507
3898 9506 3897 9506
TIME...MOT...LOC 0221Z 236DEG 34KT 3889 9568
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gargan939
WWUS53 KTOP 200233
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
933 PM CDT Wed Apr 19 2023
KSC045-087-139-177-200300-
/O.CON.KTOP.SV.W.0049.000000T0000Z-230420T0300Z/
Jefferson-Shawnee-Douglas-Osage-
933 PM CDT Wed Apr 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN JEFFERSON...SOUTHEASTERN SHAWNEE...NORTHERN DOUGLAS
AND NORTHEASTERN OSAGE COUNTIES...
At 933 PM CDT, a severe thunderstorm was located 4 miles north of
Carbondale, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Southeastern Topeka, Lawrence, Carbondale, Richland, Perry, Scranton,
Lecompton, Clinton, Clinton Lake, Pauline, Berryton and Williamstown.
This includes Kansas Turnpike between mile markers 172 and 176, near
mile marker 178, and between mile markers 185 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3897 9508 3896 9510 3876 9583 3897 9574
3917 9518 3913 9518 3913 9519 3897 9519
3896 9517 3898 9516 3897 9512 3899 9507
3898 9506 3897 9506
TIME...MOT...LOC 0233Z 241DEG 25KT 3888 9567
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gargan719
WWUS53 KTOP 200244
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
944 PM CDT Wed Apr 19 2023
KSC045-087-139-177-200300-
/O.CON.KTOP.SV.W.0049.000000T0000Z-230420T0300Z/
Jefferson-Shawnee-Douglas-Osage-
944 PM CDT Wed Apr 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN JEFFERSON...SOUTHEASTERN SHAWNEE...NORTHERN DOUGLAS
AND NORTHEASTERN OSAGE COUNTIES...
At 944 PM CDT, a severe thunderstorm was located 4 miles north of
Richland, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Southeastern Topeka, Lawrence, Carbondale, Richland, Perry,
Lecompton, Clinton, Clinton Lake, Pauline, Berryton and Williamstown.
This includes Kansas Turnpike between mile markers 185 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3897 9508 3896 9510 3881 9572 3898 9570
3917 9518 3913 9518 3913 9519 3897 9519
3896 9517 3898 9516 3897 9512 3899 9507
3898 9506 3897 9506
TIME...MOT...LOC 0244Z 236DEG 34KT 3894 9555
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gargan818
WWUS53 KTOP 200251
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
951 PM CDT Wed Apr 19 2023
KSC045-087-139-177-200300-
/O.CON.KTOP.SV.W.0049.000000T0000Z-230420T0300Z/
Jefferson-Shawnee-Douglas-Osage-
951 PM CDT Wed Apr 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN JEFFERSON...SOUTHEASTERN SHAWNEE...NORTHERN DOUGLAS
AND NORTHEASTERN OSAGE COUNTIES...
At 951 PM CDT, a severe thunderstorm was located 4 miles north of
Richland, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lawrence, Richland, Perry, Lecompton, Clinton, Clinton Lake, Berryton
and Williamstown.
This includes Kansas Turnpike between mile markers 185 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Kansas.
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3897 9508 3896 9510 3882 9568 3901 9562
3917 9518 3913 9518 3913 9519 3897 9519
3896 9517 3898 9516 3897 9512 3899 9507
3898 9506 3897 9506
TIME...MOT...LOC 0251Z 236DEG 29KT 3894 9554
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GarganWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:14 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 19, 6:14 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Topeka KS 614 PM CDT Wed Apr 19 2023 ...Update to aviation forecast discussion... .DISCUSSION... Issued at 256 PM CDT Wed Apr 19 2023 Forecast Highlights: -Two rounds of strong to severe thunderstorms are likely to impact portions of the area this evening and tonight. -Elevated fire danger conditions will again be in place late this week and this weekend. -Freezing temperatures remain in the forecast this weekend. Record lows are possible. Forecast Discussion: We are anticipating two rounds of impactful weather this evening and tonight. At 19Z (2 PM CDT), a deep upper low was spinning over far eastern Montana with a shortwave trough noted on its southern periphery over the Colorado Rockies. Surface analysis shows low pressure stretched across central Kansas with a dryline extending southward into Oklahoma and Texas. Strong southerly flow has brought dew points up to around 60 degrees across eastern Kansas. Mesoanalysis shows between 1500 and 2500 J/kg of MLCAPE with a cap still in place, confirmed by a special 20Z sounding launched from Topeka. The first round of storms is expected to impact portions of northern Kansas this evening. Convective initiation could begin as early as 23Z north of I-70 with better forcing near the low. CAMs show a few supercell storms developing within an environment consisting of nearly 3000 J/kg of MLCAPE and about 30 kts of effective bulk wind shear. Wind shear will increase as a strong LLJ develops into tonight. Storms in this environment will be capable of very large hail and damaging wind gusts. There appears to be a brief window early on when a few tornadoes could occur as shear increases, before SBCIN increases too rapidly. These storms will move northeast into Nebraska late this evening. The second round of storms is then expected to develop around midnight in northern and north-central KS as the aforementioned shortwave trough moves over central Nebraska. Convective mode could be less organized and more linear, with CAMs showing more of a widespread cluster of storms moving eastward through the CWA overnight. A 65+ kt LLJ will keep low level shear parameters sufficient for large hail and damaging wind gusts. Rainfall amounts could exceed 1.0 inch in far northeast KS - the area most likely to be affected by both rounds. Strong winds ahead of and behind a cold front tonight have also prompted the need for a Wind Advisory, which has been extended and expanded. Strong winds outside of thunderstorms could gust to 50 mph, finally relaxing by tomorrow morning as winds shift to the northwest behind the boundary. Beyond today's system, elevated fire danger will return in central KS tomorrow through Saturday. That area is less likely to see significant rainfall tonight and will experience low afternoon humidities and continued breezy winds through the start of the weekend. Much cooler weather is then in store this weekend. Highs on Saturday and Sunday will range from the 50s on Saturday to around 60 degrees on Sunday. Record low temperatures are forecast Sunday morning with lows in the upper 20s to near 30 degrees. A freeze warning is looking likely at that time. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 613 PM CDT Wed Apr 19 2023 TS will impact all terminals this evening and through the early morning hours of Thursday. Winds will also be the other factor to consider as winds will remain out of the south/southwest gusting to 40-45 mph through the evening. A cold front will shift winds out of the west to northwest Thursday AM and will gradually decrease through the remainder of the TAF period. As for Thunderstorms, two waves of convection will be expected... The first round that is ongoing will mainly impact KMHK and could clip KTOP and KFOE if storms continue to develop south of I-70. There will be a lull in storms between 5-9z before the next round of rain and thunderstorms move in from the west. Expect very strong winds, hail with all thunderstorms. Rain and storms move out after sunrise Thursday with skies slowly clearing. && .TOP WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 AM CDT Thursday for KSZ026-035>040-054>056- 058-059. && DISCUSSION...Teefey AVIATION...Griesemer
Hazardous weather outlook, Apr 19, 3:10 PM CDT, 6 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 310 PM CDT Wed Apr 19 2023 KSZ026-035>040-054>056-058-059-202015- Jefferson-Dickinson-Geary-Morris-Wabaunsee-Shawnee-Douglas-Lyon- Osage-Franklin-Coffey-Anderson- 310 PM CDT Wed Apr 19 2023 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT THURSDAY... This Hazardous Weather Outlook is for central Kansas, east central Kansas and northeast Kansas. .DAY ONE...This afternoon and tonight. A Wind Advisory is in effect from 7PM this evening until 7AM Thursday morning. South winds are forecast to gust up to 50 MPH. Severe thunderstorms are possible across the area into the overnight hours. Large hail and damaging winds will be the main hazards. Locally heavy rainfall could also occur with storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Temperatures near to just below freezing are forecast this weekend which could damage sensitive vegetation. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf KSZ008>012-020>024-034-202015- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Ottawa- 310 PM CDT Wed Apr 19 2023 This Hazardous Weather Outlook is for north central Kansas and northeast Kansas. .DAY ONE...This afternoon and tonight. Severe thunderstorms are possible across the area late this afternoon and again tonight. Large hail and damaging winds will be the main hazards with a few tornadoes also possible this evening. Locally heavy rainfall could also occur with storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Temperatures near to just below freezing are forecast this weekend which could damage sensitive vegetation. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
In the hours before
Local storm report, Apr 19, 7:24 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
724 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 10 S FRANKFORT 39.56N 96.42W
04/19/2023 M1.25 INCH POTTAWATOMIE KS TRAINED SPOTTER
&&Local storm report, Apr 19, 7:49 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
749 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND GST 3.5 NNE DOVER 39.01N 95.91W
04/19/2023 M68 MPH SHAWNEE KS TRAINED SPOTTER
NEAR 29TH AND GLICK ROADS.
&&Local storm report, Apr 19, 7:51 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
751 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND GST 3 NNE DOVER 39.00N 95.92W
04/19/2023 U68 MPH SHAWNEE KS PUBLIC
GUSTNADO SOUTHWEST OF 29TH AND GLICK ROAD.
&&
JWSpecial weather statement, Apr 19, 9:00 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Topeka KS
900 PM CDT Wed Apr 19 2023
KSZ022-023-200245-
Pottawatomie-Riley-
900 PM CDT Wed Apr 19 2023
...A strong thunderstorm will impact portions of east central Riley
and central Pottawatomie Counties through 945 PM CDT...
At 859 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of St. George, moving northeast at 40 mph.
Additional storms were also located south of Westmoreland and
southeast of Onaga.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northeastern Manhattan, Onaga, St. George and Louisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Kansas.
&&
LAT...LON 3942 9603 3939 9603 3914 9647 3925 9663
3954 9615
TIME...MOT...LOC 0159Z 232DEG 36KT 3924 9647
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CPLocal storm report, Apr 19, 9:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
903 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL FRANKFORT 39.71N 96.41W
04/19/2023 U0.50 INCH MARSHALL KS PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&
JPLocal storm report, Apr 19, 9:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
909 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL 2 SSW AMERICUS 38.48N 96.27W
04/19/2023 E1.25 INCH LYON KS TRAINED SPOTTER
&&
JPThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:02 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Riley, Shawnee, Wabaunsee | 43 min |
| Apr 19, 7:09 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie, Riley | 36 min |
| Apr 19, 7:12 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 33 min |
| Apr 19, 7:21 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 9 min |
| Apr 19, 7:29 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 46 min |
| Apr 19, 7:32 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 13 min |
| Apr 19, 7:40 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jackson, Jefferson, Osage, Shawnee, Wabaunsee | 50 min |
| Apr 19, 7:43 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Marshall, Nemaha | 47 min |
| Apr 19, 7:46 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 44 min |
| Apr 19, 7:47 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Wabaunsee | 13 min |
| Apr 19, 8:06 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee, Wabaunsee | 24 min |
| Apr 19, 8:29 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Lyon, Osage, Shawnee, Wabaunsee | 46 min |
| Apr 19, 8:32 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 24 min |
| Apr 19, 8:39 PM CDT | Tornado Warning | TOP | Lyon, Morris | 50 min |
| Apr 19, 9:00 PM CDT | Special Weather Statement | TOP | Pottawatomie | 45 min |
| Apr 19, 9:11 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 34 min |
| Apr 19, 9:25 PM CDT | Tornado Warning | TOP | Lyon, Osage | 17 min |
| Apr 19, 9:29 PM CDT | Special Weather Statement | TOP | Brown | 16 min |
| Apr 19, 9:39 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 22 min |
| Apr 19, 9:49 PM CDT | Special Weather Statement | TOP | Lyon | 26 min |
| Apr 19, 9:57 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee | 48 min |
| Apr 19, 10:02 PM CDT | Special Weather Statement | TOP | Shawnee | 28 min |
| Apr 19, 10:03 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 27 min |
| Apr 19, 10:29 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 31 min |
| Apr 19, 10:34 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 26 min |
| Apr 19, 10:42 PM CDT | Areal Flood Advisory | TOP | Douglas, Jefferson, Shawnee | 3 hr |
| Apr 19, 10:48 PM CDT | Areal Flood Advisory | TOP | Pottawatomie | 3 hr |
| Apr 19, 10:59 PM CDT | Special Weather Statement | TOP | Jackson | 31 min |
| Apr 20, 12:41 AM CDT | Special Weather Statement | TOP | Clay | 19 min |
| Apr 20, 12:42 AM CDT | Special Weather Statement | TOP | Coffey, Lyon | 33 min |
| Apr 20, 12:49 AM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 26 min |
| Apr 20, 1:01 AM CDT | Special Weather Statement | TOP | Geary, Riley | 29 min |
| Apr 20, 1:11 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 49 min |
| Apr 20, 1:27 AM CDT | Special Weather Statement | TOP | Shawnee, Wabaunsee | 33 min |
| Apr 20, 1:28 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 32 min |
| Apr 20, 1:49 AM CDT | Special Weather Statement | TOP | Brown, Jackson, Jefferson, Nemaha | 26 min |
| Apr 20, 1:56 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa, Republic, Washington | 49 min |
| Apr 20, 2:03 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Washington | 57 min |
| Apr 20, 2:12 AM CDT | Tornado Warning | TOP | Clay | 19 min |
| Apr 20, 2:29 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Marshall, Pottawatomie, Riley and 1 more | 31 min |
| Apr 20, 2:34 AM CDT | Special Weather Statement | TOP | Douglas, Franklin, Jackson, Jefferson, Osage, Shawnee | 26 min |
| Apr 20, 2:37 AM CDT | Areal Flood Advisory | TOP | Clay, Marshall, Nemaha, Riley, Washington | 3 hr |
| Apr 20, 2:39 AM CDT | Tornado Warning | TOP | Pottawatomie, Riley | 36 min |
| Apr 20, 2:51 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 24 min |
| Apr 20, 2:55 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 21 min |
| Apr 20, 2:59 AM CDT | Tornado Warning | TOP | Marshall, Nemaha, Pottawatomie | 31 min |
| Apr 20, 3:01 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Jackson, Marshall, Nemaha, Pottawatomie, Riley | 44 min |
| Apr 20, 3:33 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha | 57 min |
| Apr 20, 3:45 AM CDT | Special Weather Statement | TOP | Jackson, Wabaunsee | 30 min |
| Apr 20, 4:25 AM CDT | Special Weather Statement | TOP | Jefferson, Lyon, Shawnee | 35 min |
| Apr 20, 5:18 AM CDT | Special Weather Statement | TOP | Coffey, Douglas, Franklin, Lyon, Osage | 27 min |
| Apr 20, 7:58 AM CDT | Areal Flood Advisory | TOP | Marshall | 62 min |
| Apr 20, 3:04 PM CDT | River Flood Warning | TOP | Marshall | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.